English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Self-avoiding walks on randomly diluted lattices

Lyklema, J., & Kremer, K. (1984). Self-avoiding walks on randomly diluted lattices. Zeitschrift für Physik B, 55(1), 41-44. doi:10.1007/BF01307499.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Lyklema, JW, Author
Kremer, Kurt1, Author           
Affiliations:
1Forschungszentrum Jülich, Inst Festkörperforsch, Jülich, Germany, ou_persistent22              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1984-03
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: ISI: A1984SS18500008
DOI: 10.1007/BF01307499
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Zeitschrift für Physik B
  Other : Zeitschrift für Physik B Condensed Matter
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Springer-Verlag
Pages: - Volume / Issue: 55 (1) Sequence Number: - Start / End Page: 41 - 44 Identifier: CoNE: https://pure.mpg.de/cone/journals/resource/0722-3277